# SDR SWI2023F00418

- Difficulty date: July 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH      (C-CHECK RO 10/4/2023)    R/H UPPER TRANSCOWL INNER COAMING HAS BEEN REPAIRED REF REO# 670-54-21-1570, REV --, DATED 8/16/23. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
